MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US ATTUNE PS FB INSRT SZ 4 8MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640408
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Joint Laxity (4526)
Date of Event 10/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: e1: reporter is a legal representative.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient was patient received a cemented primary left attune posterior stabilized femur and fixed bearing s+ tibial tray total knee replacement, with resurfaced anatomic patella.There were no reported complications.On (b)(6) 2019, the patient was treated with a manipulation under anesthesia of the left total knee arthroplasty, as well as an intra-articular steroid injection of the left knee, addressing knee stiffness.There were no complications.On (b)(6) 2020, the patient¿s left total knee arthroplasty was revised to address pain and instability.Patient demonstrated significant laxity in flexion and extension, and so the attune insert was revised.Femur, tibial tray, and patella were found to be well-fixed and positioned, with the patella tracking well; and were all retained.On (b)(6) 2022, patient¿s left knee was revised to address tibial tray implant loosening.The femoral component was found to be well-fixed and positioned but was extracted using osteotomes.The tibial tray was found to be loose, de-bonded from the bone cement at the cement to implant interface, being simply removed with only a tamp.Femur, tibial tray, and insert were revised to competitor femur with augments and stem, tibial tray with augments and stem, cement, and insert.Depuy attune patella was retained.On (b)(6) 2022, the patient received a competitor brand primary right total knee replacement, with resurfaced patella and competitor bone cement.This report captures the following incident: doi: (b)(6) 2019.Dor: (b)(6) 2020.Affected knee: left.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FB INSRT SZ 4 8MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21537149
Report Number1818910-2025-03555
Device Sequence Number15387339
Product Code JWH
UDI-Device Identifier10603295049814
UDI-Public(01)10603295049814(17)20240229(10)J28M23
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number151640408
Device Lot NumberJ28M23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer03/14/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale